Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Treated for STD, drawn blood for HIV. Could I be at risk of HIV?

Hey i am a lady and i went to the hospital and was treated for an STD that they tested me for. WHile i was there would they have tested me for all the STD? because i dont recall them taking any blood for HIV and i am currently having yeast infections that keep comming back in the matter of three days. Could i be at risk or HIV?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Welcome to HCM.
WHEN THEY TESTED FOR STDs THEY WOULD HAVE TESTED DEFINITELY FOR HIV ALSO. If it would have a positive test you would have been notified. So you need not worry. Only thing it has to be repeated once again according to the time of your last unprotected contact. You have to get treated adequately for yeast infection.
Here afterwords try to follow protected sex to avoid unnecessary tension.
Wish you speedy recovery.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor